# SDR ABXA9600306

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3916209501
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A VERTICAL FLOOR SUPPORT CRACKED AT STA 680, LBL 44.  REPLACED SUPPORT IAW DC-9 SRM 51-30-2 AND 51-30-5.
